Previous
Previous Product Image

Farobact 200 Tablet

924.40
Next

Febumac 80 Tablet

178.64
Next Product Image

Febrex Plus Syrup 60 ML

78.32

60 ml in 1 bottle
MANUFACTURER/ MARKETER
Indoco Remedies Ltd
SALT COMPOSITION
Chlorpheniramine Maleate (1mg/5ml) + Paracetamol (125mg/5ml) + Phenylephrine (5mg/5ml)
STORAGE
Store below 30°C

Estimated Delivery Date: 22 Jun 2024

SKU: 8787 Category:

Description

Febrex Plus Syrup Delicious Rose is commonly prescribed in children to treat symptoms such as runny nose, cough, sneezing, watery eyes, sore throat, body ache, and fever. These symptoms are usually associated with common cold, hay fever (allergic rhinitis), and other respiratory tract conditions.

Give Febrex Plus Syrup Delicious Rose to your child by mouth with or without food. If your child develops a stomach upset, prefer giving it with food. Always remember that the dosing schedule provided by your child’s doctor depends on the type of symptoms your child has, so make sure to follow the prescribed dose, time, and way strictly.

Give Febrex Plus Syrup Delicious Rose at a fixed time each day so that it gradually makes a place in your child’s daily routine, which will help you to remember. If your child vomits within 30 minutes of taking this medicine give the same dose again. However, never repeat the dose if it’s already time for the next dose. Your child may start to feel better within a week of regular dosing. However, you must continue giving the medicine to your child to finish the complete prescribed course as stopping it abruptly may worsen your child’s condition.

Select an available coupon below